MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB050, 5X38CM EPIX INLINE SCISSORS 10/BX; HET

APPLIED MEDICAL RESOURCES CB050, 5X38CM EPIX INLINE SCISSORS 10/BX; HET
Model Number CB050
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Unknown procedure - "after the scissor was opened the protective sheath was removed and in the process the insulation tore." patient status - n/a.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering confirmed that the insulation was torn/lacerated.It was noted the presence of a burn mark in the center and deepest part of the laceration.The root cause of the torn insulation is most likely due to the reusable trocar that was used during the procedure.Engineering determined that a small burr on the reusable trocar would be capable of damaging the dielectric sleeve in a similar manner as seen on the event unit.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CB050, 5X38CM EPIX INLINE SCISSORS 10/BX
Common Device Name
HET
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6353713
Report Number2027111-2017-01514
Device Sequence Number19015910
Product Code HET
UDI-Device Identifier00607915124519
UDI-Public(01)00607915124519(17)190722(30)01(10)1275440
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/22/2019
Device Model NumberCB050
Device Catalogue Number101098801
Device Lot Number1275440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date05/04/2017
Patient Sequence Number1